Alert archive / Ohio / Areal Flood Warnings in 2016

Areal Flood Warning 22, NWS Charleston, WV

June 23, 2016Jackson County, Mason County, Roane County, West Virginia; 4 counties in Ohio

NWS Charleston, WV issued this areal flood warning at Jun 23, 2016, 7:57 PM EDT for Jackson County, Mason County, Roane County, West Virginia; 4 counties in Ohio. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 23, 2016, 7:57 PM EDT (23:57 UTC)
Expired
Jun 23, 2016, 11:00 PM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Gallia County, OH, Jackson County, OH, Meigs County, OH, Vinton County, OH, Jackson County, WV, Mason County, WV, Roane County, WV

The radar

The Charleston,WV radar (KRLX), 75 km from the middle of the area, began a volume at 23:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 12.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 71 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
71 J/kg
Mixed-layer CIN
-385 J/kg
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
67 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
257 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this areal flood warning went out at Jun 23, 7:49 PM EDT, 8 minutes earlier.

Area forecast discussion, Jun 23, 7:49 PM EDT, 8 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
749 PM EDT THU JUN 23 2016

.SYNOPSIS...
Severe and flooding showers and storms sink south this
evening. Friday a transition day. High pressure for the weekend.
Another cold front early next week.

&&

.NEAR TERM /THROUGH FRIDAY/...
Significant weather ahead for this afternoon. On going
thunderstorms this morning has caused numerous flooding issues
throughout the region and that threat will persist into this
evening in moisture rich air mass. Shortwave trough is pushing
southward...currently over Northern Ohio and will kick off severe
thunderstorms...supercells...with damaging winds...large
hail...and even a few tornadoes is likely this afternoon into this
evening. Breaks in the clouds has allowed for heating across the
southern half of the forecast area and CAPE values in the order of
2000 J/KG. 0-6km wind shear near 50kts and 0-1km Storm Relative
Helicity over 200 m^2/s^2 suggest that supercells are likely with
tornadoes possible. SPC Sig Tor parameter of 2 across our Southern
Forecast counties suggest that a strong longer lived tornado (EF2
and up) could be a possibility...and areas where remaining outflow
boundaries are from morning convection will be a prime location
for a spin up. However...it should be noted that the main threat
today will be large hail and damaging winds...as well as severe
flooding.

Storms will start to wind down later tonight but showers may
linger until after midnight. Widespread fog will develop as skies
clear...winds go light and dense fog is likely in some areas due
to all the rainfall that today.

Conditions will be much improved tomorrow end our string of severe
weather.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY/...
Any remaining showers/thunderstorms should dissipate Friday
evening as a high pressure system builds into the area. This high
will remain for Saturday into Sunday. Some moisture in advance of
the next cold front could arrive late Sunday...so can not rule out
a few showers or thunderstorms late in the day.

&&

.LONG TERM /SUNDAY NIGHT THROUGH THURSDAY/...
Used an ECMWF and GFS blend for Sunday night into Monday. Then
added ECMWF ensemble mean and GEFS mean for Tuesday...relying even
more on the means for Wednesday and Thursday. This would have
moisture in advance of the next front for Sunday night...with a
weak front pushing through on Monday. A stronger front would then
move through on Tuesday...but with less moisture available. High
pressure will then build in behind the front on Wednesday. Another
system arrives late Thursday.

&&

.AVIATION /00Z FRIDAY THROUGH TUESDAY/...
Confidence still low. Since the low levels are saturated after the
numerous rounds of convection past 18 hours. Low stratus and fog
could quickly form overnight in the wake of the showers and
storms.

Storms should sink south of Hts to Crw line after 02z. A few
showers may linger overnight. Have stratus lifting and breaking
up into stratocumulus 12z to 16z Friday.

A few showers may form Friday afternoon...but not included in
any taf location.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z SATURDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: Timing of changing conditions associated
with thunderstorms will vary. Fog and stratus formation overnight
tonight may vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            FRI 06/24/16
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  L    M    H    H    H    M    L    L    L    L    L    L
HTS CONSISTENCY  M    M    H    H    H    M    L    L    L    L    L    L
BKW CONSISTENCY  L    M    M    M    M    M    M    M    M    L    L    L
EKN CONSISTENCY  H    H    H    M    M    L    L    L    L    L    L    L
PKB CONSISTENCY  H    H    H    H    H    M    L    L    L    L    L    L
CKB CONSISTENCY  H    H    H    M    M    M    L    L    L    L    L    L

AFTER 00Z SATURDAY...
IFR possible in stratus and fog 06z to 12z Saturday.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch until midnight EDT tonight for WVZ005>011-
     013>020-024>040-046-047.
OH...Flash Flood Watch until midnight EDT tonight for OHZ066-067-
     075-076-083>087.
KY...Flash Flood Watch until midnight EDT tonight for KYZ101>103-
     105.
VA...Flash Flood Watch until midnight EDT tonight for VAZ003-004.

&&

SYNOPSIS...RPY/MPK
NEAR TERM...MPK
SHORT TERM...RPY
LONG TERM...RPY
AVIATION...KTB
Hazardous weather outlook, Jun 23, 3:04 PM EDT, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
304 PM EDT THU JUN 23 2016

KYZ101>103-105-OHZ075-083>087-VAZ003-004-WVZ005>009-013>018-024>029-
033>037-241915-
GREENUP-CARTER-BOYD-LAWRENCE KY-ATHENS-JACKSON OH-VINTON-MEIGS-
GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE-CABELL-MASON-JACKSON WV-
WOOD-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-MINGO-LOGAN-BOONE-
CLAY-BRAXTON-GILMER-MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-
304 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...
...TORNADO WATCH 289 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ066-067-076-WVZ010-011-019-020-030>032-038>040-046-047-241915-
PERRY-MORGAN-WASHINGTON-PLEASANTS-TYLER-RITCHIE-DODDRIDGE-LEWIS-
HARRISON-TAYLOR-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
304 PM EDT THU JUN 23 2016

...FLASH FLOOD WATCH IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OHIO...AND PORTIONS OF CENTRAL WEST VIRGINIA AND NORTHERN WEST
VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

KISTNER

In the hours before

Local storm report, Jun 23, 6:26 PM EDT, 1 hour 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
626 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0603 PM     FLASH FLOOD      3 SW AMMA               38.54N  81.30W
06/23/2016                   ROANE              WV   DEPT OF HIGHWAYS

            LANDSLIDE ON I-79 AT MILE MARKER 23. TRACTOR TRAILER
            REPORTEDLY DAMAGED

&&

EVENT NUMBER RLX1601101

MEC
Special weather statement, Jun 23, 6:46 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
646 PM EDT THU JUN 23 2016

WVZ024-025-033-034-232315-
LOGAN-MCDOWELL-MINGO-WYOMING-
646 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MINGO...
NORTHWESTERN MCDOWELL AND SOUTHWESTERN WYOMING COUNTIES...

AT 645 PM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER HINCH...OR 15
MILES SOUTH OF LOGAN...MOVING SOUTHEAST AT 30 MPH.

WIND GUSTS OF 50 TO 55 MPH ARE POSSIBLE WITH THIS STORM. THIS MAY BE
STRONG ENOUGH TO DOWN SMALL LIMBS AND WEAKLY ROOTED TREES.

LOCATIONS IMPACTED INCLUDE...
PINEVILLE...MAN...GILBERT CREEK...R.D. BAILEY LAKE...HANOVER...
HINCH...MALLORY...GILBERT...DAVY...IAEGER...CLEAR FORK...BRUNO...
WOLF PEN...AVONDALE...HAMPDEN...BAILEYSVILLE AND COAL MOUNTAIN.

LAT...LON 3751 8193 3752 8193 3751 8194 3753 8194
      3753 8197 3755 8197 3754 8198 3760 8206
      3775 8187 3756 8146 3736 8172
TIME...MOT...LOC 2245Z 304DEG 28KT 3763 8200

30
Special weather statement, Jun 23, 7:19 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
719 PM EDT THU JUN 23 2016

OHZ086-087-WVZ006-007-232345-
LAWRENCE-GALLIA-MASON-CABELL-
719 PM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN LAWRENCE AND
CENTRAL CABELL COUNTIES...

AT 719 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES EAST OF
LAKE VESUVIUS...MOVING SOUTHEAST AT 35 MPH.

WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HUNTINGTON...PROCTORVILLE...BARBOURSVILLE...MILTON...ONA...AID...
CROWN CITY...ATHALIA...GREEN BOTTOM...PEA RIDGE AND SCOTTOWN.

THIS INCLUDES INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 14
AND 26.

LAT...LON 3858 8260 3872 8245 3851 8205 3851 8206
      3833 8226
TIME...MOT...LOC 2319Z 309DEG 30KT 3861 8245

CHARNICK
Local storm report, Jun 23, 7:47 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
747 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 PM     FLASH FLOOD      RUSH                    38.33N  82.78W
06/23/2016                   BOYD               KY   EMERGENCY MNGR

            2100 BLOCK OF ROUTE 854 UNDER 1.5 FEET OF WATER AND
            STILL RISING

&&

EVENT NUMBER RLX1601102

MEC
Local storm report, Jun 23, 7:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
750 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0748 PM     FLASH FLOOD      4 SSE RUSH              38.28N  82.76W
06/23/2016                   BOYD               KY   EMERGENCY MNGR

            SR 854 AT LONG BRANCH RD. UNDER WATER 8-12 INCHES OF
            WATER AND IMPASSABLE. RESIDENTS TRAPPED IN NEIGHBORHOOD.

&&

EVENT NUMBER RLX1601103

MEC
Local storm report, Jun 23, 7:53 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
753 PM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     FLASH FLOOD      2 NNE RUSH              38.36N  82.77W
06/23/2016                   BOYD               KY   EMERGENCY MNGR

            TRACE ROAD AND BIG RUN ROAD INTERSECTION UNDER WATER
            AND IMPASSABLE.

&&

EVENT NUMBER RLX1601104

MEC

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:33 AM EDTSevere Thunderstorm WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wood42 min
Jun 23, 2:38 AM EDTSevere Thunderstorm WarningRLXPleasants, Ritchie, Tyler, Wood37 min
Jun 23, 3:14 AM EDTSevere Thunderstorm WarningRLXBarbour, Doddridge, Gilmer, Harrison, Lewis, Ritchie and 1 more31 min
Jun 23, 3:40 AM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis, Randolph, Upshur, Webster50 min
Jun 23, 4:08 AM EDTFlash Flood WarningRLXDoddridge, Gilmer, Harrison, Lewis, Pleasants, Ritchie and 2 more3 hr
Jun 23, 4:10 AM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Mason, Putnam50 min
Jun 23, 4:54 AM EDTFlash Flood WarningRLXBarbour, Harrison, Lewis, Randolph, Upshur3 hr
Jun 23, 5:11 AM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Clay, Fayette, Jackson, Kanawha and 5 more64 min
Jun 23, 5:35 AM EDTSpecial Weather StatementRLXClay, Nicholas, Pocahontas, Webster55 min
Jun 23, 5:37 AM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Pocahontas, Webster53 min
Jun 23, 6:17 AM EDTSevere Thunderstorm WarningRLXCabell, Mason, Putnam, Wayne43 min
Jun 23, 6:54 AM EDTAreal Flood WarningRLXDoddridge, Gilmer, Lewis, Ritchie3 hr
Jun 23, 6:58 AM EDTSevere Thunderstorm WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mason and 3 more47 min
Jun 23, 7:39 AM EDTSpecial Weather StatementRLXClay, Fayette, Kanawha, Nicholas81 min
Jun 23, 7:42 AM EDTSpecial Weather StatementRLXBoone, Cabell, Calhoun, Clay, Fayette, Jackson and 13 more2 hr
Jun 23, 7:47 AM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, McDowell and 4 more43 min
Jun 23, 8:07 AM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Raleigh, Webster23 min
Jun 23, 8:09 AM EDTSpecial Weather StatementRLXBarbour, Braxton, Gilmer, Harrison, Lewis, Pocahontas and 3 more2 hr
Jun 23, 8:17 AM EDTSpecial Weather StatementRLXPleasants, Wood118 min
Jun 23, 8:27 AM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more33 min
Jun 23, 8:35 AM EDTAreal Flood WarningRLXBarbour, Braxton, Lewis, Pocahontas, Randolph, Upshur and 1 more8 hr
Jun 23, 8:48 AM EDTSpecial Weather StatementRLXCabell42 min
Jun 23, 10:14 AM EDTAreal Flood WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Jackson and 6 more3 hr
Jun 23, 10:24 AM EDTSpecial Weather StatementRLXBoone, Braxton, Clay, Fayette, Kanawha, Lincoln and 5 more2 hr
Jun 23, 11:05 AM EDTSpecial Weather StatementRLXFayette55 min
Jun 23, 12:02 PM EDTSpecial Weather StatementRLXClay, Fayette, Jackson, Kanawha, Nicholas, Putnam and 2 more58 min
Jun 23, 12:25 PM EDTFlash Flood WarningRLXFayette, Nicholas, Pocahontas, Webster6 hr
Jun 23, 1:01 PM EDTAreal Flood WarningRLXBoone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more5 hr
Jun 23, 1:09 PM EDTAreal Flood WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 3 more2 hr
Jun 23, 2:04 PM EDTAreal Flood WarningRLXJackson, Mason, Roane, Wirt, Wood3 hr
Jun 23, 2:11 PM EDTSpecial Weather StatementRLXLincoln, Wayne2 hr
Jun 23, 2:11 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh34 min
Jun 23, 2:42 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh33 min
Jun 23, 3:03 PM EDTFlash Flood Warning EmergencyRLXNicholas13 hr
Jun 23, 3:11 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh19 min
Jun 23, 3:16 PM EDTSpecial Weather StatementRLXJackson, Mason, Roane44 min
Jun 23, 3:21 PM EDTAreal Flood WarningRLXBraxton, Calhoun, Clay, Doddridge, Gilmer, Harrison and 7 more3 hr
Jun 23, 3:22 PM EDTSevere Thunderstorm WarningRLXJackson, Roane23 min
Jun 23, 3:33 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam27 min
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningRLXWayne26 min
Jun 23, 3:44 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Roane31 min
Jun 23, 3:55 PM EDTSevere Thunderstorm WarningRLXCabell35 min
Jun 23, 4:11 PM EDTSpecial Weather StatementRLXKanawha49 min
Jun 23, 4:29 PM EDTAreal Flood WarningRLXBraxton, Lewis, Pocahontas, Randolph, Upshur, Webster3 hr
Jun 23, 4:30 PM EDTSpecial Weather StatementRLXKanawha30 min
Jun 23, 4:46 PM EDTSevere Thunderstorm WarningRLXLincoln, Wayne29 min
Jun 23, 4:52 PM EDTFlash Flood WarningRLXWayne3 hr
Jun 23, 4:57 PM EDTAreal Flood WarningRLXJackson, Mason, Roane, Wirt, Wood3 hr
Jun 23, 5:15 PM EDTSpecial Weather StatementRLXWayne60 min
Jun 23, 5:24 PM EDTSpecial Weather StatementRLXJackson, Mason66 min
Jun 23, 5:34 PM EDTSevere Thunderstorm WarningRLXJackson, Mason26 min
Jun 23, 5:37 PM EDTRiver Flood WarningRLXClay, Kanawha20 hr
Jun 23, 5:51 PM EDTAreal Flood WarningRLXBoone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more3 hr
Jun 23, 5:58 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Roane, Wirt32 min
Jun 23, 6:04 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo26 min
Jun 23, 6:06 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming39 min
Jun 23, 6:10 PM EDTAreal Flood WarningRLXCabell, Jackson, Kanawha, Lincoln, Mason, Putnam and 1 more3 hr
Jun 23, 6:11 PM EDTRiver Flood WarningRLXNicholas, Webster20 hr
Jun 23, 6:13 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming32 min
Jun 23, 6:15 PM EDTFlash Flood Warning EmergencyRLXClay, Kanawha3 hr
Jun 23, 6:17 PM EDTRiver Flood WarningRLXKanawha27 hr
Jun 23, 6:29 PM EDTFlash Flood WarningRLXFayette, Nicholas, Pocahontas, Webster3 hr
Jun 23, 6:30 PM EDTSevere Thunderstorm WarningRLXCabell, Jackson, Kanawha, Mason, Putnam30 min
Jun 23, 6:44 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming31 min
Jun 23, 6:46 PM EDTSpecial Weather StatementRLXWyoming29 min
Jun 23, 7:00 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming60 min
Jun 23, 7:16 PM EDTRiver Flood WarningRLXFayette, Nicholas10 hr
Jun 23, 7:19 PM EDTSpecial Weather StatementRLXCabell26 min
Jun 23, 7:28 PM EDTAreal Flood WarningRLXBraxton, Lewis, Pocahontas, Randolph, Upshur, Webster62 min
Jun 23, 7:40 PM EDTFlash Flood WarningRLXWayne2 hr
Jun 23, 1:37 AM EDTSevere Thunderstorm WarningRLXMorgan, Perry23 min
Jun 23, 2:01 AM EDTSpecial Weather StatementRLXMorgan, Washington59 min
Jun 23, 2:04 AM EDTTornado WarningRLXMorgan, Washington41 min
Jun 23, 2:24 AM EDTFlash Flood WarningRLXMorgan, Perry, Washington5 hr
Jun 23, 9:56 AM EDTAreal Flood WarningRLXMorgan, Perry3 hr
Jun 23, 2:17 PM EDTTornado WarningRLXLawrence28 min
Jun 23, 4:14 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Lawrence31 min
Jun 23, 5:29 PM EDTSevere Thunderstorm WarningRLXLawrence31 min

Nearby

Areal Flood Warnings in Ohio, 2016Areal Flood Warnings in West Virginia, 2016Every areal flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.